MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 INSTRUMENT

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500 INSTRUMENT
Model Number DIMENSION VISTA 500 INSTRUMENT
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the external uninterruptible power supply (ups) failed, causing a loud popping noise, an electrical smell, and visible smoke on the dimension vista 500 instrument.The customer stated that there were no visible sparks or fire associated with the smoke.There was no injury to the patient, user, or operator due to the event.There are no known reports of adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that an external uninterruptible power supply (ups) failed, causing a loud popping noise, an electrical smell, and visible smoke, on the dimension vista 500 instrument.This led to the instrument and ups shutdown.The siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse inspected the instrument and identified that the ups malfunctioned.The cse replaced, configured and powered up the ups, and ran a quick check, which passed.Siemens further evaluated the event and concluded that the malfunctioned ups potentially contributed to the reported event.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION VISTA 500 INSTRUMENT
Common Device Name
DIMENSION VISTA 500 INSTRUMENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22209358
Report Number2517506-2025-00100
Device Sequence Number8149287
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500 INSTRUMENT
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown